Emotional stress does not create itch, so you should continue to work with the skin doctor and her regular doctor to manage her insulin levels to see if that helps the itch.
It seems her levels were not managed well at the time she saw the skin doc based on the way you worded the skin doctor`s response. Has a doctor checked her levels after she did the shots?
your mum's skin symptoms could possibly be due to diabetic neuropathy. This is when the nerves are damaged by continual high blood sugar.
You say that your mum's blood sugars range from 200 up to 500+. This is very high considering that normal blood sugars should be in the range of 70 - 120.
Seems that your mum needs to get much better control of blood sugar. I certainly agree with her doctor that she should be taking insulin. In addition adopting a low carb / keto-style diet, may help in addressing her blood sugars.
Ahmad, you are welcome. Please also consider the doctor's advice on taking insulin. It is really important that your mum can normalize blood sugars and this may take both diet and medications.
There are plenty of great online sources for low carb eating. How low carb? Try reducing carbs to 30g of less per day. This means carbs will be coming from non-starchy veges and non-sweet fruits. Other foods taken will be meats of all types, cheese, nuts, eggs.
Please let us know how your mum goes. And come back to ask more questions if you have any.
QUICK FEEDBACK :
as i thought , i made a research about the medication that mom is taking at the moment , It has large amount of cortisone , which i believe it was the main reason that made her itch stop , but as far as i know , cortisone on the long run can and will affect the body negatively . So , yeah , No way it's an allergy .
We are waiting for Ramadan to end so we can manage her eating habits better , and due to our way of living , we mainly depend on bread , rice in our meals , so it won't be an easy road to get used to a decent low carbs diet .
So now the itch came back because we decided to lower the does of cortisone she takes But not as bad as it was before ,
That's for now